I started Loloestrin Fe less than a week ago, and I feel like I'm already experiencing depression-like symptoms with this pill. Has anybody else felt like this this early into taking it?
I started the pills one week ago. I have had really bad mood swings this week but don't know if it's my age or the pills.
I just started Lo Loestrin Fe 6 days ago. I have been feeling a constant low level anger since day 3, with sporadic feelings of hopelessness. I'm 26 years old and had been diagnosed with depression prior to taking this birth control. I never had anger issues before the pill. I talked to my doctor and all they said was that there will be an adjustment period. It might be worth noting that I am taking this pill for severe menstrual cramps and not to prevent pregnancy. I haven't been on it long enough to know if it will help yet.
I started Lo-Loestrin Fe five days ago to prevent ovarian cysts and had horrible crying jags, extreme mood swings, insomnia, panic attacks, anxiety, and then depression for four days starting basically 4-6 hours after my first dose. I finally skipped a dose last night and felt within hours like I'd regained some calm and emotional range and last night I was finally able to sleep. Before going on the pill, I was anxious but not experiencing panic attacks, and mildly depressed but not majorly. My mood is gradually returning to that level.
I'd reccomend calling your doctor. My doctor's office said that the low estrogen dose might be causing a estrogen deficiency (which comes with these symptoms). She suggested switching to a higher dose of estrogen birth control.
This pill gave me bad anxiety and depression two weeks after starting it. I've decided to get off.
I see this is an old question, but I had to stop Yasmin & Ortho tri cyclene mid cycle I was so depressed. I do have depression already but antidepressants don’t work & have tried many. I was able to stay on Lutera for 6 months; I’m wondering if anyone has found a pill that doesn’t make them so depressed? I need to be on something, terrible painful, heavy periods & irregular.
I see that this is an old question, but I immediately started experiencing insomnia and anxiety after I began taking this pill. It has been one week and I just called my doctor to switch back to my old pill. I thought I’d give this one a shot to help with acne, bloating, and moodiness, but I’ll take those symptoms any day over insomnia and anxiety. Btw, I am taking the pills to help treat endometriosis pain. I’m not sure if that makes a difference or not.
I have been on Loestrin FE for just under a month. I too, have CRAZY waves of depression and sadness. My levels were extremely low before and I was diagnosed with PCOS and this is supposed to help??? I was thinking that because my levels have been so low for so long, that I was just getting an influx or hormones and it was just messing with me. Which, could quite possibly be true as well but you're not alone! I tend to feel upset when I am not staying busy. The depression and sad fits remind me of what it was like to be a teenager; I don't think I was even this manic when i was pregnant! But I am hoping it does get better.
I started taking Loestrin FE 1 month ago and in the last week to 12 days my anxiety has gone through the roof, had a panic attack and have started taking xanax. I'm shaky all the time like I have low blood sugar. prior to loestrin I had anxiety but nothing as severe as now. Not until I started researching did I think it was from my birth control, which at 44, I'm on it for estrogen purposes and reduced bleeding. I even made an appointment with a psychiatrist because I feel like I'm losing my mind. Headaches and a feeling of cloudiness are other side effects. I took birth control for 20 years and never had a problem until now.
I started taking Lo loestrin fe to help with my severe menstrual cramps/ PCOS. I’ve never been on any type of birth control before. I’m on week 3 and within the first week I was already experiencing major mood swings, anger, sadness, anxiety. Also get terrible headaches everyday immediately after taking it. I didn’t know why I was feeling this way and started to feel as if I was losing my mind (and I still do). I’ve dealt with slight depression and anxiety in the past but nothing too serious. But now I’ll get so sad and down to the point where my thoughts start to make me worry. I don’t want to be around anyone because I get so annoyed at the smallest things and feel like I bring ppl down because I’m so sad. I feel so angry at times. I’ve never had fits of anger, ever and it’s so overwhelming. My thoughts are so cloudy and everything feels horrible.
Some days are better than others but most days I just feel empty and lost. It’s so hard because I can’t control any of these feelings and nobody seems to really understand.
After reading some responses I think I will give it a little longer to see if I will adjust and talk to my gyno because I feel this is the only solution to my extremely terrible mentsrual cycle.
I started taking LO Loestrin FE about a year ago and I never realized that the reason behind my increased anxiety and depression was probably because of this. Over the last year, my stress had become impossible to deal with, I became super depressed and was even diagnosed with generalized anxiety. I think my bf is cheating on me 24/7, I constantly put myself down, and recently had an alcohol induced psychosis where I was in complete distress and wanted to end it all. Since thursday, I am off the pill. During this past year on it, I gained weight, my face Is stubborn with acne, I am sad all the time, I am angry and moody, and not to mention the constant stomach problems from feeling like I want to puke to diarrhea to constipation. I have experienced every bad side effect of this pill. It progressively got worse the last 6 months and I finally decided I dont want to feel like that anymore.
I started taking it not quite two months ago and I’ve had horrible insomnia, anxiety and depression.
So glad I found this question and saw all the answers. I started Lo loestrin 3 weeks ago and all was well until about 4 days ago. Terrible anxiety, panic attacks, insomnia, waking in a panic. Terrible feeling of lonliness which is weird for me because I like being alone. I’m gonna kick this pill to the curb!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.